MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number 20100000302011010
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to detect the attached electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the device was tested using test pads by bench handling, power cycling and functional stress testing, but the reported problem was not observed.Review of the device history log did not observe any critical errors.The log has multiple occurrences of non-critical error; electrode connection has detected a fault.The pads that were being used at the time of the reported problem were not returned for evaluation.Recommend ensuring pads are properly attached to unit and verifying pads' functionality.The device was recertified and returned to the customer.No emerging trend based on similar reports.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23975359
Report Number1220908-2026-00036
Device Sequence Number4694911
Product Code MKJ
UDI-Device Identifier00847946051396
UDI-Public(01)00847946051396
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20100000302011010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown